MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
As reported by the user facility: possible over infusion.Two (2) days after the reported event occurred the patient expired.The patient had been transferred to another facility at this point.As part of an internal nonconformance, this importer mdr is being submitted retroactively.Please note that the associated manufacturer mdr for this event, 9610825-2020-00092, had already been previously submitted timely on 24apr2020.As b.Braun medical, inc.Submitted the manufacturer mdr on behalf of the manufacturer, the importer mdr was inadvertently missed.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key25562848
Report Number2521402-2026-00653
Device Sequence Number15951328
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(11)150701(10)96956179B5
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
Report Date (Section F) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8713050U
Device Lot Number96956179B5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2020
Event Location Hospital
Date Report to Manufacturer04/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA04/24/2020